JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • ON A GENERALIZATION OF MCCOY RINGS
  • Camillo, Victor ; Kwak, Tai Keun ; Lee, Yang ;
  • Journal of the Korean Mathematical Society, volume 50, issue 5, 2013, Pages 959~972
  • DOI : 10.4134/JKMS.2013.50.5.959
  • Abstract(view)
PDF Download(new window)
5
  • ARMENDARIZ PROPERTY OVER PRIME RADICALS
  • Han, Juncheol ; Kim, Hong Kee ; Lee, Yang ;
  • Journal of the Korean Mathematical Society, volume 50, issue 5, 2013, Pages 973~989
  • DOI : 10.4134/JKMS.2013.50.5.973
  • Abstract(view)
PDF Download(new window)
6
  • ON OVERRINGS OF GORENSTEIN DEDEKIND DOMAINS
  • Hu, Kui ; Wang, Fanggui ; Xu, Longyu ; Zhao, Songquan ;
  • Journal of the Korean Mathematical Society, volume 50, issue 5, 2013, Pages 991~1008
  • DOI : 10.4134/JKMS.2013.50.5.991
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)